MathSciNet Relay Station
MathSciNet bibliographic data
MR2746644 (2012a:34191) 34K20 (34K45 34K50 60H10 60J27 92B20)
Zhu, Quanxin; Huang, Chuangxia; Yang, Xinsong Exponential stability for stochastic jumping BAM neural networks with time-varying and distributed delays. Nonlinear Anal. Hybrid Syst. 5 (2011), no. 1, 52–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement